# SDR CA190708006

- Difficulty date: September 1, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,160 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING ICEBERG BEACON DEPLOYMENT, FD DECOUPLED COMPLETELY WITH AP DEGRADED AND FD CAS MESSAGES. THIS OCCURRED FOLLOWING A HEADING RESET IN HEADING PRESET MODE (FMS-45). (TC# 20190708006)
